# SDR F3LA2009090800163

- Difficulty date: September 2, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 20,958 hours, 10,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D5237106020400
- Part serial: NA
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW MADE AN AIR TURN BACK TO DEN DUE TO CABIN EXCEEDING 10,000' PRESSURE THROUGH FL230. MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR SEAL AND INSTALLED NEW SEAL IAW AMM 52-32-18 PB 401 AND PERFORMED PRESSURIZATION LEAK CHECK IAW AMM 05-53-00 PB 401.
